Journal of Mathematics of Kyoto University

On the coordinate-free description of the conformal blocks

Yoshifumi Tsuchimoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 1 (1993), 29-49.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519338

Digital Object Identifier
doi:10.1215/kjm/1250519338

Mathematical Reviews number (MathSciNet)
MR1203889

Zentralblatt MATH identifier
0790.14022

Subjects
Primary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras 32G81: Applications to physics 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30] 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Tsuchimoto, Yoshifumi. On the coordinate-free description of the conformal blocks. J. Math. Kyoto Univ. 33 (1993), no. 1, 29--49. doi:10.1215/kjm/1250519338. https://projecteuclid.org/euclid.kjm/1250519338


Export citation